# SDR HALA9700157

- Difficulty date: August 20, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N669HA
- Make and model: Doug DC-9-51
- Aircraft serial: 47654
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Tie
- Part number: 991184140
- Condition: Corrosion
- Location: Bs 1256
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEVEL 2 CORROSION AT STATION 1256 BETWEEN RIGHT LONGERONS NR 11 AND 12 AND SHEAR TIE, AFT ACCY COMPARTMENT.  REMOVED SHEAR TIE AT STATION 1256 BETWEEN RIGHT LONGERONS 11 AND 12, LOCATED AND DRILLED NEW SHEAR P/N 9911841-40 PER SRM 51-10-4.  INSTALLED NEW SHEAR TIE PER SRM 51-30-5.  (M)
